# SDR IXXA20150729107

- Difficulty date: July 2, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 56,219 hours, 23,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Dented
- Location: Bs 1707-1715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED & SCRATCHED IN BETWEEN STRINGERS 15 - 16L, BS 1714 SIX INCHES FORWARD OF PRESSURE DOME.  REPAIRED THE SKIN IAW SRM 53-00-01 REPAIR 3 FIGURE 201.
